# SDR SA07021

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Engine: Cfmint CFM565B4P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1324M12P10
- Condition: Leaking
- Location: Zone 400
- Part time: 20,392 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PIT  FLT 914 EN ROUTE, SFO TO PHL.  DURING IN-FLIGHT CHECKS, IT WAS DETERMINED THAT THE AIRCRAFT HAD BURNED 4,000 LBS OF FUEL MORE THAN EXPECTED.  A FUEL LEAK FROM THE RIGHT SIDE FUEL SYSTEM WAS SUSPECTED.  THE FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ISOLATED THE LEAK TO THE NUMBER TWO ENGINE, OUTBOARD, VARIABLE STATOR VANE (VSV) ACTUATOR.  THE VSV ACTUATOR WAS REPLACED.  SYSTEM OPERATIONALLY AND LEAK CHECKS OK.
